# SDR IPXA2022021679058

- Difficulty date: February 15, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft time: 89,649 hours, 17,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** EMERGENCY LIGHTS INOP. DEFER EMERGENCY LIGHTS IAW MEL 33-50-4. DMP C/W INSTALLED PLACARD ASSIGNED M772946 TRIED REPLACING POWER SUPPLY, NO HELP. REF MM 33-50-00-700-802. ORIGINAL IS INSTALLEDREVERSED DMP T/S PER WDM 33-51-01. WIRES CHECK GOOD. CLEANED TERMINALS ON 53-692 REF WDM 33-52-01.PERFORMED OPS CK REF MM 33-51-01. OPS OK. DEFERRAL CLEARED. PLACARD  REMOVED.
